Originally Posted by damndanes
Thank you! I'm glad it helped you so well. I'm hoping for the same thing. I've been SLOWLY increasing the dose over the past 4 weeks and have been on 150 mg. for 5 days. That's when the more anxiety kicked in. I've heard wonderful things about this drug (except for the withdrawal), so I'll try to stick it out. Thanks again.
I WAS ON EFFEXOR XR. WHEN I STARTED TAKING IT, I WOULD GET REAL SWEATY ALL OF A SUDDEN. FATIUGE AS WELL. WHEN I GOT TO MY TARGET DOSEAGE, I RECALL BEING OK WITH IT. IT'S BEEN 2 YRS SINCE I HAVE TAKEN IT. THE REASON I GOT OFF THE MEDS WAS I HAD SKIPPED A COUPLE DOSES.
I GOT BACK ON TRACK. THEN ANOTHER TIME I DIDNT PICK UP THE PILLS FROM THE PHARMACY, THIS WAS ABOUT 3 DAYS W/NO MEDS. THE WITHDRAWLS ARE HORRIBLE. I WAS WALKING DOWN THE HALL AND COLLASPED AND HIT MY HEAD ON THE WALL. I HAVE NEVER EXPERIANCED ANY THING LIKE IT.YOUR MIND IS SO MIXED UP, AND YOU BECOME WEAK.
WHEN I WENT TO THE DOC , HE TOLD ME TO START BACK WITH THE BEGINING DOSE, THE WEAN OFF. I COULD NOT BELIEVE THE DIFFERENCE AFTER JUST TAKING ONE DOSE. MY HEAD FELT NOT SO FOGGY.
I GUESS WHAT IM TRYING TO SAY IS WEAN OFF OF THEM WHEN THE TIME COMES. OR IF YOU MISS A DOSE, DONT LET IT GO MORE THAN A DAY.
HOPE THIS HELPS.